candidablog.com

Do your bones ache if you take Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


It's my 5th month on Murad Acne Complex and my bones REALLY ache. My heels ache when I walk (in the morning it's the worst) and now my left knee feels funny and aches when I walk as well..i put special stuff on it to feel less pain. Is this pain going to last forever?! I decided to quit taking Murad Acne Complex...my skin already looks much better...but it feels like i'm an old woman...i am worried this pain will last forever! has anyone had the same experience? did the pain end when you quit Murad Acne Complex?..

Comments (6)

Are you drinking loads of water?mine were slightly achey - but only if I'm not drinking properly..

Comment #1

+1, I drink a gallon a day and have no issues...

Comment #2

I felt the same way which is why the course got cut short (on top of the major mood swings). My joint/bone pain went away within a month. Hopefully yours will as well. Best wishes to ya, hon...

Comment #3

I was REALLY achy on Murad Acne Complex but it started to go away about 2-3 weeks after I stopped... and was completely gone 4-5 weeks later. ive been off Murad Acne Complex for 3+ months and havent had any unusual aches or long term effects. some people do experience chronic pain after Murad Acne Complex... everyone is different. good luck!..

Comment #4

Very sorry to hear about your suffering. Im particularly empathetic because I can completely relate to your post on a couple of levels- I'm now on my fifth month of Murad Acne Complex (claravis to be technical), and I too have dealt with sore bones/joints along the way (here is my now two month old thread on the subject which has been preserved for posterity: http://www.acne.org/messageboard/Sore-join...ng-t230623.html I kind of downplayed it in that thread for a variety of reasons, but at it's worst, I would describe the discomfort as pretty severe. I completely had cut out cardio/running related exercises from my work outs (they hurt way too much to perform), was taking the elevator to work (only on the third floor and that is something I would never otherwise do), and at the nadir was having trouble so much as standing comfortably. So yeah, I was pretty concerned, especially considering my condition was deteriorating. Fortunately though, I no longer have those issues; to be honest I'm not 100% sure why. What I can say though is that the alleviation of my pain coincided pretty much directly with the application of some ayurvedic massage oil stuff I was given (pictured below).

I'll reiterate that i'm not 100% sure that this is what cured me- it could have simply been correlation. Regardless, something helped me, and i'd feel kind of guilty if I didn't pass along what I thought it was, no matter how ridiculous..

 Reduced 80%.

640 x 480 (122.53K).

 ..

Comment #5

You should be fine, since you are on 20mg. The pain should go after you stop taking Murad Acne Complex...

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.